# SDR 99ZZZX3548

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: DSF419
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR IS ERRATIC AND UNRELIABLE.  REMOVED AND REPLACED.
